Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 647, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Jul 14, 2016, 10:58 AM CDT for Kay County, Oklahoma. It was in force for 32 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2016, 10:58 AM CDT (15:58 UTC)
- Expired
- Jul 14, 2016, 11:30 AM CDT
- In force
- 32 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Kay County, OK
The radar
The Vance AFB radar (KVNX), 108 km from the middle of the area, began a volume at 16:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 10:59 AM CDT | TSTM WND GST 60 | Ponca City, OK | KFOR STORM CHASER |
| Jul 14, 11:00 AM CDT | TSTM WND GST 58 | 2 Nw Ponca City, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 4.0 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1508 J/kg
- Mixed-layer CIN
- -353 J/kg
- Mixed-layer LCL
- 1056 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 330 m²/s²
- 0-3 km storm-relative helicity
- 483 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted.
117
WUUS54 KOUN 141558
SVROUN
OKC071-141630-
/O.NEW.KOUN.SV.W.0647.160714T1558Z-160714T1630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1058 AM CDT THU JUL 14 2016
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN KAY COUNTY IN NORTHERN OKLAHOMA...
* UNTIL 1130 AM CDT
* AT 1058 AM CDT...THE LEADING EDGE OF SEVERE THUNDERSTORMS WAS
LOCATED ALONG A LINE EXTENDING FROM NEAR CHILOCCO TO 3 MILES WEST
OF KAW CITY...MOVING EAST AT 35 MPH. 60 MPH WINDS HAVE BEEN
REPORTED WITH THESE STORMS.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
PONCA CITY...NEWKIRK...KAW CITY...KILDARE...KAW LAKE...HARDY...
CHILOCCO...MCCORD AND PECKHAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3678 9675 3678 9679 3677 9679 3677 9682
3674 9683 3675 9687 3675 9689 3668 9693
3669 9702 3670 9704 3668 9706 3667 9706
3667 9709 3700 9724 3700 9675
TIME...MOT...LOC 1558Z 268DEG 30KT 3698 9703 3676 9693
HAIL...1.00IN
WIND...60MPH
$$
..SPEG.1 follow-up statement
068
WWUS54 KOUN 141630
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1130 AM CDT THU JUL 14 2016
OKC071-141640-
/O.EXP.KOUN.SV.W.0647.000000T0000Z-160714T1630Z/
KAY OK-
1130 AM CDT THU JUL 14 2016
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN KAY COUNTY HAS
EXPIRED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF KAY COUNTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 3678 9675 3678 9679 3677 9679 3677 9682
3674 9683 3675 9687 3675 9689 3668 9693
3669 9702 3670 9704 3668 9706 3667 9706
3667 9709 3700 9724 3700 9675
TIME...MOT...LOC 1628Z 268DEG 30KT 3698 9703 3676 9693
$$
..SPEG.What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 10:54 AM CDT, 4 minutes earlier.
Area forecast discussion, Jul 14, 10:54 AM CDT, 4 minutes before
Area Forecast Discussion National Weather Service Norman OK 1054 AM CDT THU JUL 14 2016 .UPDATE... Continued thunderstorm chances today... && .DISCUSSION... It wouldn't be summertime with out some semblance of a convective mess across the plains. The remnants of the MCS across Kansas last night continues chug across southeastern Kansas late this morning. To the southwest, a surface trough continues to slowly push into northwestern Oklahoma, with convection firing through the morning along the boundary, resulting in numerous cold pools/outflows leading to additional scattered development in the vicinity. A capping inversion around 850mb has restricted much of this development, but a few embedded isolated updrafts have made a go of it this morning, feed by stout mesoscale forcing for ascent and decent instability aloft. As daytime heating continues into the afternoon, expecting storm coverage to possibly gradually increase east and southeastward across central Oklahoma. Just an FYI, Guidance from the HRRR has struggled with the boundary layer conditions the past few days, too quick to mix/much to hot. This has had significant effects on the its convective forecasts. So take these solutions with a grain of salt. Biggest concerns through today will continue to be gusty winds, 60-70 mph, and hail, quarters to golf balls, possible with the strongest storms. Kurtz && .PREV DISCUSSION... /issued 654 AM CDT THU JUL 14 2016/ DISCUSSION... The 14/12Z TAF discussion is below. AVIATION... Overall, a low confidence aviation forecast through the TAF period. Generally expect VFR conditions outside of thunderstorms. Within thunderstorms, expect erratic winds and MVFR to IFR conditions. Thunderstorms across northwest Oklahoma are expected to shift eastward across northern Oklahoma this morning. These thunderstorms will initially impact KGAG/KWWR and may impact KPNC by early afternoon. There is a low chance these thunderstorms could develop as far south as KOKC/KOUN, but confidence is too low to include in TAFs. Additional thunderstorms may develop across northwest/west- central Oklahoma late afternoon. These storms are expected to progress west to east through the evening. No thunderstorms were included at KSPS due to low probability of occurrence; however, there is a chance thunderstorms could impact KSPS after 06Z. Mahale PREV DISCUSSION... /issued 412 AM CDT THU JUL 14 2016/ DISCUSSION... The greatest forecast uncertainty is the evolution of convection throughout today. Most convective-allowing models (4 KM/TTU WRF/HRRR) indicate thunderstorms will develop across northwest Oklahoma later this morning at the terminus of a developing low- level jet. There is evidence of some lift with some mid-level radar echoes across southwest Kansas. If these thunderstorms develop, they will propagate across the northern half of Oklahoma through the morning/early afternoon. The location/intensity/chance of any redevelopment will be modulated by any morning/early afternoon thunderstorms. The outflow boundary from these thunderstorms may serve as as mechanism/effective front for additional thunderstorm development late this afternoon and into the evening. Current consensus for any redevelopment is across west central into north central Oklahoma. These thunderstorms are expected to grow upscale into an mesoscale convective complex, which should propagate east- southeast through the overnight. Best chance of showers/storms will be north of I-40. Any remnant convective boundaries may serve as a focus for thunderstorm development Friday afternoon. In addition, thunderstorms will be possible late Friday into Saturday with another potential MCS. The best chance for this will be across northern Oklahoma. Heavy rainfall will be a a threat the next couple days with precipitable water values forecast to >90th percentile. Flooding risk appears greatest across north central Oklahoma, where they already received heavy rainfall last evening/early this morning. Will maintain a slight chance across eastern Oklahoma Saturday afternoon, but expect most areas to remain dry. Sunday and beyond, model consensus continues to indicate a mid- level ridge (>598 dam at 500 mb) expanding northeastward and remaining quasi-stationary across Oklahoma/Kansas/Nebraska/Missouri region through next week. Bottom line, hot and dry weather will be here for the foreseeable future after Saturday. Mahale && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 94 72 91 73 / 50 40 30 30 Hobart OK 100 73 96 74 / 60 40 30 30 Wichita Falls TX 101 77 99 76 / 50 20 20 20 Gage OK 93 67 89 70 / 40 40 30 40 Ponca City OK 91 69 86 71 / 90 60 30 40 Durant OK 98 76 94 75 / 50 20 20 20 && .OUN Watches/Warnings/Advisories... OK...None. TX...None. && 04/26
Hazardous weather outlook, Jul 14, 5:03 AM CDT, 5 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 503 AM CDT THU JUL 14 2016 OKZ004>048-050>052-TXZ083>090-151015- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 503 AM CDT THU JUL 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT... .THUNDERSTORMS... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT. THE SLIGHT RISK COVERS LOCATIONS FROM NEAR ELK CITY...TO WEATHERFORD...OKLAHOMA CITY...AND PRAGUE...OR ALONG AND NORTH OF INTERSTATE-40. A MARGINAL RISK OF SEVERE STORMS EXISTS SOUTH OF THIS SLIGHT RISK...DOWN TO HOLLIS AND ALTUS...LAWTON... SULPHUR AND ATOKA. THE PRIMARY HAZARDS WILL BE DAMAGING WINDS UP TO 75 MPH AND HAIL UP TO THE SIZE OF TENNIS BALLS. FLASH FLOOD PRODUCING RAINS WILL ALSO BE POSSIBLE...ESPECIALLY ACROSS NORTH-CENTRAL PORTIONS OF OKLAHOMA. THERE IS A CHANCE THAT THUNDERSTORMS WILL DEVELOP OVER NORTHWEST AND WEST-CENTRAL OKLAHOMA EARLY THIS MORNING AND MOVE EASTWARD ACROSS THE SLIGHT AND MARGINAL RISK AREAS. ALTHOUGH SEVERE STORMS WILL BE POSSIBLE THIS MORNING...THE MOST INTENSE STORMS ARE EXPECTED LATE THIS AFTERNOON THROUGH AT LEAST MIDNIGHT IN THE SLIGHT RISK AREA. THESE STORMS ARE EXPECTED TO FORM NEAR AND JUST SOUTH OF A WEAK FRONTAL BOUNDARY THAT IS FORECAST TO MOVE INTO THE NORTHERN-THIRD OF OKLAHOMA LATE TODAY. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE SLIGHT AND MARGINAL RISK AREAS SHOULD BE PREPARED FOR POSSIBLE SEVERE WEATHER OPERATIONS THROUGH THE DAY INTO TONIGHT. .HEAT... HOT TEMPERATURES WILL CONTINUE ACROSS THE REGION...ESPECIALLY ACROSS WESTERN NORTH TEXAS AND THE SOUTHERN-HALF OF OKLAHOMA. CAUTION IS ADVISED IF YOU WILL OUTSIDE. FOLLOW HEAT SAFETY GUIDELINES TO AVOID HEAT RELATED ILLNESSES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... .THUNDERSTORMS... THUNDERSTORMS WILL BE POSSIBLE THROUGH SATURDAY. THERE IS A MARGINAL RISK OF SEVERE STORMS ACROSS THE NORTHERN-HALF OF OKLAHOMA ON FRIDAY. .HEAT... HEAT SAFETY GUIDELINES SHOULD BE FOLLOWED TO AVOID HEAT RELATED ILLNESSES. A PROLONGED PERIOD OF HOT TEMPERATURES IS EXPECTED SUNDAY THROUGH NEXT WEEK. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Special weather statement, Jul 14, 7:36 AM CDT, 3 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
736 AM CDT THU JUL 14 2016
OKZ006-007-141300-
GRANT OK-ALFALFA OK-
736 AM CDT THU JUL 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GRANT AND
NORTHEASTERN ALFALFA COUNTIES UNTIL 800 AM CDT...
AT 733 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES EAST OF
BYRON...MOVING NORTHEAST AT 25 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
LOCATIONS IMPACTED INCLUDE...
WAKITA...MANCHESTER AND WALDRON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3693 9777 3679 9816 3694 9828 3700 9820
3700 9783
TIME...MOT...LOC 1233Z 236DEG 20KT 3691 9815
MAHALESpecial weather statement, Jul 14, 7:44 AM CDT, 3 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
744 AM CDT THU JUL 14 2016
OKZ005-010-141315-
WOODS OK-WOODWARD OK-
744 AM CDT THU JUL 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WOODS AND NORTHEASTERN
WOODWARD COUNTIES UNTIL 815 AM CDT...
AT 741 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST OF
ALABASTER CAVERNS STATE PARK...MOVING NORTHEAST AT 25 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
LOCATIONS IMPACTED INCLUDE...
FREEDOM...ALABASTER CAVERNS STATE PARK AND CAMP HOUSTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3677 9894 3664 9887 3652 9927 3659 9934
3660 9929 3667 9930 3669 9930 3686 9906
TIME...MOT...LOC 1241Z 236DEG 20KT 3661 9924
MAHALESpecial weather statement, Jul 14, 9:10 AM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 910 AM CDT THU JUL 14 2016 OKZ007-141445- GRANT OK- 910 AM CDT THU JUL 14 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GRANT COUNTY UNTIL 945 AM CDT... AT 908 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MANCHESTER... MOVING NORTHEAST AT 30 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS OVER 50 MPH... LAT...LON 3688 9806 3698 9811 3700 9811 3700 9772 TIME...MOT...LOC 1408Z 238DEG 27KT 3698 9802 ..SPEG.
Special weather statement, Jul 14, 9:35 AM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 935 AM CDT THU JUL 14 2016 OKZ007-141500- GRANT OK- 935 AM CDT THU JUL 14 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GRANT COUNTY UNTIL 1000 AM CDT... AT 933 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTHEAST OF WAKITA...MOVING NORTHEAST AT 30 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... LAT...LON 3693 9754 3686 9791 3700 9797 3700 9755 TIME...MOT...LOC 1433Z 247DEG 26KT 3696 9785 ..SPEG.
Local storm report, Jul 14, 10:47 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1047 AM CDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1042 AM TSTM WND GST 1 NW BRAMAN 36.93N 97.35W
07/14/2016 E60 MPH KAY OK PUBLIC
ESTIMATED 60 TO 70 MPH GUST.
1041 AM TSTM WND GST BRAMAN 36.92N 97.33W
07/14/2016 E60 MPH KAY OK CO-OP OBSERVER
ESTIMATED 60 TO 70 MPH.
&&
DWLocal storm report, Jul 14, 10:54 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1054 AM CDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1028 AM TSTM WND GST 5 W BLACKWELL 36.80N 97.37W
07/14/2016 E60 MPH KAY OK LAW ENFORCEMENT
1028 AM HAIL 5 W BLACKWELL 36.80N 97.37W
07/14/2016 E1.00 INCH KAY OK LAW ENFORCEMENT
DIME TO QUARTER HAIL.
&&
DWThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 8:11 PM CDT | Special Weather Statement | OUN | Kay | 64 min |
| Jul 13, 8:17 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 73 min |
| Jul 13, 9:00 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 30 min |
| Jul 13, 9:26 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 64 min |
| Jul 13, 9:42 PM CDT | Areal Flood Advisory | OUN | Kay | 3 hr |
| Jul 13, 10:24 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 66 min |
| Jul 13, 10:35 PM CDT | Areal Flood Advisory | OUN | Grant, Kay | 3 hr |
| Jul 13, 11:10 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Blaine, Garfield, Grant, Kay, Kingfisher and 4 more | 80 min |
| Jul 13, 11:47 PM CDT | Special Weather Statement | OUN | Kingfisher, Logan | 13 min |
| Jul 14, 12:09 AM CDT | Special Weather Statement | OUN | Kingfisher, Lincoln, Logan | 51 min |
| Jul 14, 12:18 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Noble, Payne | 72 min |
| Jul 14, 12:49 AM CDT | Special Weather Statement | OUN | Canadian, Oklahoma | 26 min |
| Jul 14, 1:13 AM CDT | Special Weather Statement | OUN | Canadian, Cleveland, Pottawatomie, Seminole | 32 min |
| Jul 14, 1:30 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie, Seminole | 22 min |
| Jul 14, 1:56 AM CDT | Special Weather Statement | OUN | Lincoln | 49 min |
| Jul 14, 2:37 AM CDT | Special Weather Statement | OUN | Hughes | 38 min |
| Jul 14, 3:12 AM CDT | Special Weather Statement | OUN | Hughes | 33 min |
| Jul 14, 6:31 AM CDT | Special Weather Statement | OUN | Alfalfa | 29 min |
| Jul 14, 6:59 AM CDT | Special Weather Statement | OUN | Alfalfa | 31 min |
| Jul 14, 7:04 AM CDT | Special Weather Statement | OUN | Love | 26 min |
| Jul 14, 7:18 AM CDT | Special Weather Statement | OUN | Harper | 27 min |
| Jul 14, 7:36 AM CDT | Special Weather Statement | OUN | Grant | 24 min |
| Jul 14, 7:44 AM CDT | Special Weather Statement | OUN | Woods | 31 min |
| Jul 14, 7:56 AM CDT | Severe Thunderstorm Warning | OUN | Woods, Woodward | 30 min |
| Jul 14, 9:10 AM CDT | Special Weather Statement | OUN | Grant | 35 min |
| Jul 14, 9:35 AM CDT | Special Weather Statement | OUN | Grant | 25 min |
| Jul 14, 10:17 AM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 43 min |
| Jul 14, 11:22 AM CDT | Special Weather Statement | OUN | Payne | 23 min |
| Jul 14, 12:08 PM CDT | Special Weather Statement | OUN | Lincoln | 37 min |
| Jul 14, 1:41 PM CDT | Special Weather Statement | OUN | Hughes | 34 min |
| Jul 14, 2:28 PM CDT | Severe Thunderstorm Warning | OUN | Atoka | 47 min |
| Jul 14, 3:12 PM CDT | Special Weather Statement | OUN | Atoka, Coal | 33 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.